# SDR GTIA021221

- Difficulty date: November 12, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SMOKE DETECTOR IN AFT LEFT LAV COMES ON INTERMITTENTLY.  REMOVED SMOKE DETECTOR.  INSTALLED SMOKE DETECTOR.  (M)
